# SDR SWAA022832

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 18,884 hours, 15,984 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 654611324
- Part serial: 0148
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG STRUT AND TRUNNION PIN CORRODED.  REMOVED AND REPLACED LT MLG STRUT AND TRUNNION PIN PER MM.
